# SDR DALA2017122208801

- Difficulty date: December 20, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 75,167 hours, 56,490 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W PACK CONFIDENCE CHECK, FOUND A LARGE LEAK AT THE TOP OF AFT BAG BIN DOOR. 6 IN CRACK IN TOP OF BAG BIN DOOR. DOOR WAS REPLACED IAW AMM 52-31.
